# SDR SWAA116745

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 26,408 hours, 15,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS COVER MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
